Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

there's no hope. my entire face is covered in red oozy lesions and my derm will not prescribe accutane. it's getting worse every day.

i hate my life...i seriously, seriously, seriously hatemy life. lol

Share this post


Link to post
Share on other sites

because i need to "finish" my anti-biotics before i can get on tane and at the rate i'm going, i'm going to be severely scarred. this whole acne thing is living hell. can't these doctors see it's not working? can't they see how desperate i am?

Share this post


Link to post
Share on other sites

what antibiotic are you on? is it working at all?

don't worry, i'm sure you'll get accutane soon. Maybe you should try a new dermatologist or really tell them how severely acne is impacting your life.

i hope you feel better. Don't worry, it will get better:)

Share this post


Link to post
Share on other sites

i'm on monocycline and it does nothing but make things worse. i think you're right, i need a second opinion. i can't live like this knowing i'm doing nothing about my acne.

Share this post


Link to post
Share on other sites

how long have you taken minocycline?

yeah, start fake crying in the dermatologist's office or something!

Share this post


Link to post
Share on other sites

I'm not going to sugarcoat this when I say you probably won't be happy until you get on accutane (well actually after accutane, the actual treatment part is a bitch). I took accutane twice and while I've still got somewhat crappy skin (scarring and very mild acne) my overall outlook on my skin has improved greatly. Just be very set on getting it. I know they make you go through all the bullshit meds that don't even work before they give you tane. Pretty much all derms do this. Its hard but you have to be patient and wait it out.

Share this post


Link to post
Share on other sites
how long have you taken minocycline?

yeah, start fake crying in the dermatologist's office or something!

almost two wasted months.

at least you're treating your condition, that's all you can physically do so try to relax a bit.

it's not helping at all. my acne's only gotten worse.

I'm not going to sugarcoat this when I say you probably won't be happy until you get on accutane (well actually after accutane, the actual treatment part is a bitch). I took accutane twice and while I've still got somewhat crappy skin (scarring and very mild acne) my overall outlook on my skin has improved greatly. Just be very set on getting it. I know they make you go through all the bullshit meds that don't even work before they give you tane. Pretty much all derms do this. Its hard but you have to be patient and wait it out.

that's what i'm afraid of... :(

Share this post


Link to post
Share on other sites

I had to wait like a year and a half basically. But the only reason it was that long was because I didn't know what it was. I probably could have gotten it after the first 6 months of antibiotics and topicals not working.

Share this post


Link to post
Share on other sites

Tell her that your currentcondition is bringing you down so much that you think your getting a depression, then if she start to talk about side effects, bla bla bla... its being too dangerous, then say you don't care. That's almost what i did

Share this post


Link to post
Share on other sites

Mino started working effectively for me after three months and you have only been on it for two. Things may change yet.

When people say that they go through bullshit meds to get onto accutane, does that mean they dont work for you? Because antibiotics have worked for me though I'm sure when I eventually get myself off of them I will have my acne back, probably worse acne back.

Share this post


Link to post
Share on other sites

yes. taking antibiotics is bullshit. its such a bad solution to treat acne because it only lasts for so long. I think the maximum amount of time my skin stayed somewhat clear on antibiotics was about 2 or 3 months, then after that its like they just stop working. But that's just me.

...although I'm not sure if telling your derm you're really depressed about your acne will get you a better chance at getting accutane. Since severe depression is such a hyped up side effect of accutane, your derm might worry that you may get worse when taking it.

Share this post


Link to post
Share on other sites
there's no hope. my entire face is covered in red oozy lesions and my derm will not prescribe accutane. it's getting worse every day.

i hate my life...i seriously, seriously, seriously hatemy life. lol

i know exactly how you feel. I have had acne for about 5 years now and just stopped takin antibiotics about a month ago. Through the years its only gotten worse and thats with the anti's and every topical there is. I didnt wanna do accutane cuz im so scared to go through the "worse before it gets better" part. It has only started to affect my social life within the past few months. I always turn down plans to go out with friends, especially the girls, cause they are ally so pretty and have flawless skin it just makes me feel even worse about myself. I have had severe depression the past month anda half and, while I would never commit suicide, I would be lying if I said I didnt wake up in the morning sometimes just hoping to get hit by a bus or something. So, I understand exactly where you are coming from and I would be a hypocrite to tell you to not let it run your life because I let it run mine, but I think we both need to try to take control and not let it keep us from living as much as we can. Its all about support. Sometimes it helps a lot to talk to people going through the exact same thing and to realize you are not alone. Every human life is important and has a purpose and that is NOT to let acne destroy it.

Share this post


Link to post
Share on other sites

Damn man, I can feel your pain. :( I wish I could give you accutane right now haha. I really hope you get it soon and feel better about yourself.

Goodluck man...

Share this post


Link to post
Share on other sites

so why don't you finish up.. and in the meantime take this as a break to get some sun and stuff before you get on tane.. look forward to results. ure ganna make it dude. in the meantime.. be strong.. ure not alone!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×